help

i think i must be on the wrong site I went to a.e. with a heart beat of 36 taken to i.c.u. pace maker fitted next day released day after I have an arrhythmia for which I take 5mg. cardicor daily and 5mg. of apixaban twice a day for thinning the blood. but I must say apart from getting tired easy I am feeling good. you all seem to have high heart rates so what site should I be following hope some one can help patricia 21

4 Replies

oldestnewest
  • What has been your underlying arrhythmia? Has it been atrial fibrillation, sick sinus or heart block?

    It sounds likely to have been atrial fibrillation as you are now on a beta blocker

  • no idea what caused the problem as I had always been fit and healthy or so I thought I am 76 years so may be it is just old age that has caused it . I am having an echocardiogramme in march what ever that is, may be then I will know more I don't even know what atrial fibrillation is.

  • You should find out what the problem was if you want to understand this better. You should be able to get a copy of your discharge letter and also discuss it with your GP. Then you will be able to be involved in these discussions.

  • I have had no answers yet for myself but my arrhythmias cause my heart rate to jump high like 215 and dip low like 26. Though mine are very brief and do not stay at these high and low numbers for more than minute. I hope you have found something helpful.

You may also like...